# SDR USAA119913

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RIGHT WING OUTBOARD FLAP, FORE FLAP DOUBLER, ON FORE FLAP HAS LOOSE RIVETS AND CRACKED AREA OUTBOARD FLAP TOGGLE CARRIAGE.  INSTALLED DOUBLER REPAIR AT RIGHT WING OUTBOARD FLAP, FORE FLAP IAW SRM 57-50-4 FIG 1.  MATERIAL USED, 2024-T3, 0.050 INCH, 10 INCH BY 7 INCH.  (M)
